# SDR MYN2004F00002

- Difficulty date: October 17, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N300SR
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104022
- Engine: Pwa PT6*
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 51094
- Part serial: 31T638
- Condition: Corroded
- Location: Rudder
- Part time: 2,310 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RUST/CORROSION AND WATER STAIN, INDICATING WATER HAD ACCUMULATED TO A LEVEL OF MORE THAN 1 INCH AT THE BOTTOM RIB, FORE AND AFT OF THE SPAR.  SB 1105A.  TREATED CORROSION AND INSTALLED NEW TORQUE TUBE ASSEMBLY.
